#### Senator Chuck Hagel Schedule Sunday, August 2, 1998

 10:00 AM 12:30 PM
AK-SAR-BEN family photo op and brunch Location: Holiday Inn Central Ballroom 72<sup>nd</sup> and Grover Streets - Omaha Attire: Coat and tie
10:15 AM Small Group photos of Pages
10:45 AM Group photo of Pages
11:00 AM Royal Court Brunch
1:00 AM Brunch concludes

Extra copy of AK SAR BEN brunch invitation enclosed.

<u>Senator Chuck Hagel Schedule</u> Monday, August 3, 1998

9:15 AM	CTH depart Omaha office	Staff: Tom & Heidi
9:30-10:30	CTH visit INS office in Omaha	Staff: Tom &
AM	3736 South 132 <sup>nd</sup> Street	Heidi
	Meet with: Director Jerry Heinauer	
	and Deputy Director Mike Went	
	Contact: (402) 697-0049	
11:00-11:30	CTH visit the Export	Staff: Tom &
AM	Assistance Center	Heidi
	Meet with Meredith Bond	
	11135 O Street	
	(402) 221-3664	
1:30-2:00	CTH meet with Retired Vice-Admiral	Dennis Jones
PM	Location: CTH Omaha office	
	Time: 10-15 minutes	
	Topic: personal	
	Chuck Durham and Bob Bell requested	d
	Contact: Ruth Hansen (402) 294-4124	
2:00-2:30	CTH meet with UNO Chancellor Nanc	y Belck
PM	Location: CTH Omaha office	•
	Topic: Courtesy	
	Contact: Donna or Sally (402) 554-231	1
3:00 PM	Hold for family time	

### <u>Senator Chuck Hagel Schedule</u> Tuesday, August 4, 1998

10:00-10:30	CTH meet with Carol Bloch S	taff: Deb
AM	<b>National Council of Jewish Women</b>	
	Carol will bring 2-3 other council members	
	Location: CTH Omaha office	
	Topic: International family planning/vouch	ers
	Contact Carol: (402) 393-8028	
11:00-11:30	CTH meet with Doug Davidson	
AM	HunTel Systems - Blair	
	Location: CTH Omaha office	
	Time: 15-20 minutes	
	<b>Topic: investments in Eastern Europe</b>	
	Mike McCarthy requested this meeting	
	Contact: (402) 426-6159	
Noon	<b>CTH lunch with Ron Roskens</b>	
	Dr. Roskens will come to the Omaha office	first
	Location for lunch: TBA	
	(402) 399-0928 work	
	(402) 444-4034 library	
2:00 PM	CTH haircut with Angela	
	Salon Aura	
	634 North 114th Street	
	Two doors down from the Lone Star	
	(402) 493-0099	
	(402) 493-7123 Angela's home	
afternoon	Hold for family time	

### <u>Senator Chuck Hagel Schedule</u> Wednesday, August 5, 1998

7:45 AM	CTH depart for Lincoln	
	Deb and Tom will pick you up at	
	the town house in the suburban	
	Deb (402) 572-6837 home	
	Tom (402) 573-5426 home; (402) 676-76	56 cell
8:15-8:30	CTH interview with KTGL Eagle Morr	ning Show
AM	Call from the road	
	Ask for Joe or Tim	
	(800) 869-7465	
	Time: 10-15 minutes	
	Topic: VA Med Center, campaign finan	ice reform,
	other general issues	
9:00-10:00	CTH meet with Lincoln Journal-Star	Staff: Deb
AM	Editorial Board	
	926 P Street - Lincoln	
	(402) 475-4200	
10:15-10:25	CTH interview with Channels 10/11	
AM	KOLN/KGIN	
	Location: outside Room 1510	
	in the State Capitol	
	Topic: agriculture	
	Time: 10 minutes	
10:30-11:30	CTH meet with Senior Citizen	Staff: Tom &
AM	Advisory Board	<b>Dorothy &amp; Bee</b>
	State Capitol Room 1510	
	20-25 people	
	<b>Contact: Senator Robinson's office</b>	
	Judy: (402) 471-2728	

Senator Chuck Hagel Schedule Wednesday, August 5, 1998 Page 2

11:30-11:35 AM	CTH interviews with KLIN and KFOR Charles Emmanuel w/ KLIN John Cutler w/ KFOR Location: outside Room 1510 in State Capitol Topic: agriculture and general issues Time: 5 minutes
11:40-11:50	CTH meet with Don Stenberg
AM	State Capitol Building
	Room 2115 (Southwest corner 2 <sup>nd</sup> floor)
	Contact: Christine (402) 475-7574
12:30-1:30	CTH lunch with Mrs. Breeding
PM	Meet at: 2635 Antelope Circle
	Location: TBA
	(402) 486-4106
2:00-3:00	CTH coffee with Don Walton Staff: Deb
PM	Meet at the Lincoln Journal-Star
	926 P Street
	Walk to The Mill in the Haymarket
	800 P Street
	(402) 475-5522
TBA	CTH return to Omaha

### Senator Chuck Hagel Schedule Thursday, August 6, 1998

9:30-10:00	<b>CTH meet with Bob Bell</b>
AM	Location: CTH Omaha office
	<b>Topic: courtesy</b>
	Time: 15 minutes
	(402) 330-9677 home
	(402) 346-5297 office

10:00-10:45CTH phone conversation with<br/>The Honorable Michael Lemmon<br/>Ambassador to Armenia<br/>Ambassador Lemmon will call Brenda<br/>between 10:00-10:45 a.m. Brenda will<br/>transfer the call to CTH in Omaha

11:15 AM CTH depart for Elliott Aviation (402) 422-6789 (800) 228-7088

11:45 AM CTH depart for Chadron On the plane: CTH, LH, Tom, Deb, and Dave Kotok Flight time: 2 hours Pilot: Brian Thavanet Plane: King Air 100 Tail No.: 86 BM

Numed to 8-11-98 at 1:00 MW at 1:00 MW

#### -----ENTER MOUNTAIN TIME ZONE-----

12:45 PMCTH arrive Chadron AirportMDTL & D Aero (308) 432-4053Met by: Mary Crawford(308) 631-5134 mobileDepart for Job CorpDrive time: 30 minutes

Senator Chuck Hagel Schedule Thursday, August 6, 1998 Page 2

1:15-2:15	CTH visit Pine Ridge Job Corp Center
PM MDT	South Highway 385
	(308) 432-3316
	Mr. Clyde Franklin - Director
	Ted Vastine - Chief of Police and
	<b>Community Relations Council</b>
*	Met by: Mr. Franklin and Mr. Vastine in the parking lot
	Walking visit of the facility
2:15 PM	<b>CTH depart for Chadron State College</b>
2:45-3:45	<b>CTH speak to Chadron State College</b>
PM MDT	International Politics Class
	Dr. Brent Pickett - Professor
	<b>Room 129 - Burkhiser Technology Complex</b>
	Time: 15-20 minutes to speak
	followed by Q and A
3:45-4:45	CTH coffee/ice cream with friends at
PM MDT	Chadron State College Student Center
4:45 PM	<b>CTH depart for Fairgrounds</b>
MDT	
4:55 PM	CTH interview with KCSR-AM
MDT	Terry Downing
	Location: outside entrance to BBQ (Livestock Barn) Time: 5 minutes
	Topic: ag crisis, solutions, general issues
FYI	Joe Kaplan with the Chadron Record will
	be covering the BBQ and may pull you aside for an interview

Senator Chuck Hagel Schedule Thursday, August 6, 1998 Page 3

5:00-6:00	<b>CTH attend Ag Appreciation BBQ</b>
PM MDT	<b>Dawes County Fair Grounds - Chadron</b>
2	Livestock Barn
22	Free and open to the public. People begin
	lining up at 4:00 p.m. Serving begins at 5:00 p.m.
	Chris Christofferson and Rollin Curd will
	host CTH at the BBQ
	Senator Kerrey may also be at the BBQ
6:15 PM	CTH depart for airport
MDT	Driver: Mary Crawford
	(308) 631-5134 mobile
6:30 PM	CTH depart for Alliance
MDT	Flight time: 25 minutes
7:00 PM	<b>CTH arrive Alliance Airport</b>
MDT	Heartland Aviation
	(308) 762-5311
	Met by: Randy Gould
	Randy is the manager of the Holiday Inn Express
7:30 PM	CTH check into Holiday Inn Express
MDT	1420 West Third Street - Alliance
	(308) 762-7600; (308) 762-6468 fax
	Mr. Randy Gould - Manager
	Confirmation: #66716082
	Staff confirmation: #66723128
	Mary Crawford will meet you here
Pilots O/N	Holiday Inn Express - Alliance
	(308) 762-7600

### <u>Senator Chuck Hagel Schedule</u> Friday, August 7, 1998

8:15 AM MDT	CTH depart hotel for KCOW 1400 AM Radio Driver: Mary Crawford (308) 631-5134 mobile
8:30-9:00	CTH on KCOW 1400 AM Radio
AM MDT	1210 West 10 <sup>th</sup> Street - Alliance
	Station Manager: Mike Garwood (former mayor)
	News: David Fudge
	(308) 762-1400
9:15-10:00	CTH coffee and muffins with friends
AM MDT	Location: West Way Restaurant
	1207 West 3rd Street
	(308) 762-4040
	Charlotte Bunn, Manager
10:30-11:30	CTH visit DAYCO Corporation
AM MDT	2490 County Road 58 - Alliance
	Manager: Rick Turman
	(308) 762-3255
	400 employees
11:30 AM	CTH depart DAYCO for Airport
MDT	Driver: Mary Crawford
	(308) 631-5134 mobile
12:00 PM	CTH depart Alliance for Lexington
MDT	Heartland Aviation
	(308) 762-5311
	Flight time: 50 minutes
	On the plane: CTH, Tom, Deb, and David K.

Senator Chuck Hagel Schedule Friday, August 7, 1998 Page 2

	ENTER CENTRAL TIME ZONE	
2:00 PM	<b>CTH arrive Lexington</b>	
CDT	Met by: Julie Brooker and Neil Mosema	an
	(308) 380-3873 cell	
2:15-2:45	CTH interview at KRVN AM/FM	Staff: Deb
PM CDT	<b>1007 Plum Street Parkway</b>	
	with Jim Struck	
	(308) 324-2371	
3:30-4:30	<b>CTH coffee with Agriculture Leaders</b>	Staff: Neil, Tom
PM CDT	Kirk's Restaurant	Julie & Deb
	I-80 and South Highway 283	
	(308) 324-6641	
	<b>Contact: Rob Anderson</b>	
4:45 PM	<b>CTH depart for Plum Creek Canyon</b>	
CDT	Driver: Julie Brooker	
	Drive time: 30 minutes	
	(308) 380-3873 cell	
FYI	CTH may use Tim Anderson's cabin	
	before going to the Johanns event	
5:30-6:30	CTH attend Mike Johanns event	
PM CDT	Plum Creek Canyon	
	Darrell and Helen Tagge's cabin	
	5:30 PM Social time	
	6:30 PM Dinner	
	7:30 PM Mike Johanns speaks	

Senator Chuck Hagel Schedule August 7, 1998 Page 3

6:30 PM	<b>CTH depart for Lexington Airport</b>	
CDT	Driver: Julie Brooker	
	(308) 380-3873 cell	
7:00 PM	CTH depart for Omaha	
CDT	Flight time: 45 minutes	
	On the plane: CTH, Tom, Deb, and Dave K.	
8:00 PM	CTH arrive Omaha	
CDT	Elliott Aviation - Eppley Airfield	
	(402) 422-6789	

(800) 228-7088

### Senator Chuck Hagel Schedule Sunday, August 9, 1998

2:30 PM	CTH and family depart Omaha for Arlington
	Picked up at town house by: Tom Janssen
	(402) 676-7656 cell
	(402) 573-5426 home
	Drive time: 30-45 minutes
	Highway 31 North to Highway 30 East
	Fairgrounds are location on the west side
	of Arlington, right off Highway 30
3:00-4:30	CTH and family attend ice cream social
PM	for Paul Ruwe
	Nebraska Legislative Candidate
	For District 16
	Location: Arlington fair grounds
	before Washington County Fair parade
	South side of 4-H building
	(If inclement weather, the ice cream social
	will be held in the Rybin Building)
	contact: Mary Johnson (402) 434-3397
	(402) 450-8112 mobile; (402) 423-8888 home
FYI	

FYI 5:00 PM

Washington County Fair Parade begins CTH is invited to walk in parade with Paul Ruwe

### <u>Senator Chuck Hagel Schedule</u> Monday, August 10, 1998

8:45 AM	CTH picked up at town house by Tom Janssen (402) 676-7656 cell (402) 573-5426 home
9:00-9:30 AM	CTH renew driver's license 2910 North 108 <sup>th</sup> Street (108 <sup>th</sup> and Maple) (402) 444-7103 OR 7425 Dodge Street - Express Office (402) 595-2038 \$15.00 fee to renew Take current driver's license with you Must take eye test and photo for renewal
10:00-10:20 AM	CTH call Ambassador Shoval CTH place the call (202) 364-5590 Time: 20 minutes Rachael will answer the phone and transfer to Ambassador Shoval
10:30 PM	CTH depart for downtown Staff: Deb
11:00-12:00 PM	CTH meet with Omaha World HeraldStaff: DebEditorial Board14th and Dodge Streets - Omaha(402) 444-1000
1:30-2:00 PM	CTH meet with Frank Loman, President and Andy Jetter, Chief Operating Officer of the Federal Home Loan Bank in Topeka, KS Location: CTH Omaha office Time: 15 minutes Topic: thank you for your work on the recent

### Senator Chuck Hagel Schedule Monday, August 10, 1998 Page 2

	banking legislation
	Contact: Mr. Jutter (785) 234-1712
2:00-3:00	CTH meet with Jeff Sharp and Paul Jessen
PM	Location: CTH Omaha office
	Topic: Personal
	Time: 60 minutes
	Mr. Sharp (402) 964-5400 (Charlene)
	Mr. Jessen (402) 390-9500 (Jodi)
3:00-3:15	CTH call Jim Suttle of HDR, Inc.
PM	Time: 10-15 minutes
	<b>Topic: U.S. policy toward Cuba</b>
	CTH place the call
	Phone: (402) 399-1369
dinner	CTH and LH dinner with Bill and Lisa Roskens

### Senator Chuck Hagel Schedule Tuesday, August 11, 1998

8:45 AM	CTH picked up at town house By: Tom Janssen (402) 676-7656 cell (402) 758-8981 office		
9:00-9:30 AM	CTH meet with Dave Karnes Time: 15 minutes		
	Location: CTH Omaha office		
	Topic: personal		
	Contact: Pam (402) 346-6000		
9:30-10:00	CTH interview with Chris Black Staff: Deb		
AM	of the Boston Globe for GEORGE Magazine		
	Via telephone (202) 484-7156		
	Location: CTH Omaha office		
	Time: 30 minutes		
	CTH place the call		
10:00-10:30	CTH meet with Terry and		
AM	Lori McMullen		
	President and CEO of Team Air Express		
	Location: CTH Omaha office		
	Topic: courtesy		
	CTH taped a video for Big Brothers and		
	Big Sisters on behalf of the McMullens		
	(402) 457-7992		
11:00-12:00	CTH attend funeral for Rose Blumkin Staff: Tom		
PM	Location: Beth El Synagogue		
	14506 California Street		
	<b>Burial: Golden Hill Cemetery</b>		
	Contact: Bob Batt (402) 397-9595		
12:30-1:00	CTH meet with Deb, Tom, and Neil		
PM	<b>Topic: EPA hearing in Hastings</b>		

Senator Chuck Hagel Schedule Tuesday, August 11, 1998 Page 2

1:00 PM	CTH depart office for downtown Omaha		
1:30-2:30 PM	CTH meet with Judy Owen Staff: T and Lowell Thrasher	'om	
	President and CEO Norwest Bank Nebraska and		
	Executive Vice-President, respectively		
	1919 Douglas Street - Omaha		
	2 <sup>nd</sup> Floor		
	Contact: Jolene Harriman		
	(402) 536-2106 or (402) 536-2656		
	Topic: current banking issues; credit union bill		
	Parking available in the building		
	Enter from Douglas Street; take ramp down to		
	lower level; park any where		
	Take South Elevators to the 2 <sup>nd</sup> Floor		
	The office is right by the elevators		
3:00-5:00	CTH at McCarthy & Co		
PM	1125 South 103rd Street		
	4 <sup>th</sup> Floor		
	(402) 393-1300		
	Conference room		
	Calls for Majority Dinner		
	Carla Eudy arrives in Omaha at 12:30 p.m.		
	She will be at McCarthy & Co until you arrive		

<u>Senator Chuck Hagel Schedule</u> Wednesday, August 12, 1998

7:45 AM	CTH picked up at town house Staff: Tom	
8:15 AM	CTH depart Eppley Airfield Elliott Aviation (402) 422-6789 (800) 228-7088 Breakfast on the plane On the plane: CTH, Deb, Tom, and Neil Flight time: 60 minutes Plane: King Air 100 Tail No.: EA 363 Pilots: Jeff Counter and Kelly Linse	
9:15 AM	CTH arrive Kearney Airport Air Midway (308) 237-2111 Met by: Julie Brooker (308) 390-1829 cell	AND THE REAL PARTY OF THE REAL
9:45-10:30 AM	CTH attend Ag Roundtable 23 <sup>rd</sup> Annual Nebraska Grain and Feed Conference Regency Inn (former Holiday Inn) - Kearney 301 Second Avenue (308) 237-3141 Congressman Bill Barrett attending Senator Kerrey attending	
FYI	Gus Schumacker Under Secretary for Farm & Foreign Agriculture Services USDA speaks from 9:00-9:45 a.m.	
11:00 AM	CTH depart for Kearney airport Driver: Donna Bamford (308) 390-7736 cell	

Senator Chuck Hagel Schedule Wednesday, August 12, 1998 Page 2

11:15 AM	CTH depart for Hastings
	Flight time: 15 minutes
	On plane: CTH, Tom, Deb, and Neil
11:30 AM	CTH arrive Hastings
	Voyager Aviation (402) 461-3557
	Met by: Julie Brooker
1:00-2:30	<b>CTH attend Copper Regulations Meeting</b>
PM	Sponsored by: Nebraska League of Municipalities
	with EPA representatives & Senator Kerrey
	Congressmen Barrett and Bereuter are invited
	Location: Hastings Utilities Board Room
	1228 North Denver Avenue - Hastings
	(402) 463-1371
Hold	Press time
3:00 PM	CTH depart for airport
	Driver: Julie Brooker
	(308) 390-1829 cell
3:15 PM	CTH fly to North Platte
	Flight time: 45 minutes
	On the plane: CTH, Tom, Deb, and Neil
4:00 PM	<b>CTH arrive North Platte Airport</b>
7.00 I IVI	Trego/Dugan (800) 645-2958
	Met by: Mary Crawford
	(308) 631-5134 mobile

Senator Chuck Hagel Schedule Wednesday, August 12, 1998 Page 3

O/N

CTH and staff overnight at The Hampton Inn 200 Platte Oasis Parkway (308) 534-6000 (308) 534-3415 fax Confirmation: #83319438

Pilots O/N Hampton Inn

# <u>Senator Chuck Hagel Schedule</u> Thursday, August 13, 1998

	8:15 AM	CTH depart hotel for American Legion Club Driver: Mary Crawford (308) 631-5134 mobile
	8:30-10:00 AM	CTH Ag Meeting in North Platte with Congressman Bill Barrett Location: American Legion Club 1501 South Jeffers Street - North Platte Manager: Stan Prentice (308) 532-6083
2	HOLD	Press time
	11:00 AM	CTH depart for North Platte Airport Treg/Dugan (800) 645-2958 Driver: Mary Crawford
	11:15 AM	CTH return to Omaha On the plane: CTH, Tom, Deb, and Neil Flight time: 60 minutes
	12:15 PM	CTH arrive Omaha Elliott Aviation - Eppley Airfield (402) 422-6789 or (800) 228-7088
	ТВА	CTH meet with Associated Press
	2:00-2:30 PM	CTH place call to John Nelson Chief of Staff to George Tenant Mr. Tenant will not be available Location: F.B.I. offices in Omaha at 10755 Burt Street (behind Old Mill Holiday Inn) (402) 221-8688 Ask for Sandy when you arrive You will use Director Andrew's office as he will not be there

# Senator Chuck Hagel Schedule Thursday, August 13, 1998 Page 2

	Either Dottie or Mary will answer your call and transfer you to Mr. Nelson
FYI	Omaha interns last day
	CTH meet with them if schedule permits
5:00 PM	CTH attend Allyn's horse show
	Omaha
dinner	CTH and family go out for pizza
	after horse show

### <u>Senator Chuck Hagel Schedule</u> Friday, August 14, 1998

8:10 AM	CTH call KFAB Radio for live interview with Kent Pavelka, Carol Schrader, and Kurt McLey (sitting in for Gary Saddlemyer) Show begins at 8:15 a.m. CTH needs to call in a few minutes early (402) 551-8855	
9:30 AM	CTH depart for KMTV Channel 3 Staff: Deb	
10:00-10:30 AM	CTH tape Face the Midlands Staff: Deb w/ Joe Jordan KMTV - Channel 3 10714 Mockingbird Drive (402) 592-3333	
11:15 AM	CTH depart Omaha for Fremont Staff: Tom Christine	&
12:00-12:30 PM	CTH speak to Fremont Rotary Club Holiday Lodge 1220 East 23 <sup>rd</sup> Street (402) 727-1110 Holiday Lodge is located right on Highway 30 across the street from the bowling alley On the right hand side of the road Bill Snyder will meet you at the door Speak: 5 mintues followed by Q and A Topic: CTH choice Contact: Bill Snyder (402) 753-3201	
12:45 PM	CTH depart Fremont for Columbus Drive time: 60 minutes	

# Senator Chuck Hagel Schedule Friday, August 14, 1998 Page 2

2:00-2:30 PM	CTH "wrap-up" speaker for Youth Leadership Conference "Tomorrow's Leaders Today" Location: Central Community College 4500 63 <sup>rd</sup> Street - Columbus West Education Center Building Chuckwagon (cafeteria hall - down stairs) Speak followed by Q and A Audience: young adults aged 15-20
	Contact: Curt Beck (402) 562-1210 Curt will meet you at the door of the Education Center Take Highway 30 west to Mason Road Take Mason Road north toward Country Club Turn right on 63 <sup>rd</sup> Street in to campus
	Turn right on 05 Street in to campus
3:00-4:00	CTH meet with Columbus Telegram
PM	Editorial Board
	1254 27 <sup>th</sup> Avenue
	<b>Connie White - Managing Editor</b>
	Susan White - Assistant Managing Editor
	Dan Speirs - Copy Editor
	(402) 564-2741
4:30-4:45	CTH welcoming remarks at
PM	Vietnam Veterans Reunion - Columbus
	Location: The Quincentenary Belltowers
	Entrance to Pawnee Park
	South Highway 81 across from New World Inn
	Take Highway 81 south over the via duct
	Pawnee Park will be on your right
	Time: 5-10 minutes
	Mike Landkamer will meet you when you arrive
	He will introduce you before you speak

### Senator Chuck Hagel Schedule Friday, August 14, 1998 Page 3

	Contact: Mike Landkamer
	(402) 564-1633 home
	(402) 563-4878 cell
FYI	The veterans will have been attending meetings
	at the New World Inn prior to the opening ceremonies
5:00 PM	<b>CTH depart Columbus for Omaha</b>
	Drive time: 90 minutes
6:30 PM	CTH arrive Omaha

### <u>Senator Chuck Hagel Schedule</u> Saturday, August 15, 1998

7:45 AM	CTH depart for Lincoln Picked up at town house (402) 676-7656 cell (402) 573-5426 home	Staff: Tom
9:00 AM	CTH arrive Bob Devaney Sports Center To assemble for commencement Park on the East side of the Devaney Co Karen Underwood will meet CTH here escort him to the assembly area Cap and gown will be there for CTH	enter
9:30 AM	UNL Commencement begins CTH give remarks Time: 5-10 minutes Topic: CTH choice	
FYI	MARK AVEYARD - WASHINGTON AND LINCOLN INTERN GRADUATES TODAY	
12:00 PM	Commencement ends Return to Omaha	Staff: Tom
3:00 PM	CTH depart for Eppley Airfield	Staff: Tom
4:00 PM	CTH depart Omaha Midwest Express Flight # 88 Seat 2C Non-stop to Washington National Airpo	ort
7:20 PM	CTH arrive Washington National Airpo Met by: Brenda Hart	ort